# SDR CALA2022092302456

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N37516
- Make and model: Boeing 737
- Aircraft serial: 43454
- Aircraft time: 5,588 hours, 1,815 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: NA
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. CATEGORY B REPAIR PERFORMED ON FUSELAGE SKIN STA. 835 AT S-23L ON LT. SIDE REAR 12" FORWARD OF TOILET SERVICE PANEL REQUIRES INSPECTION AT INITIAL THRESHOLD OF 50,000 TOTAL FLIGHT CYCLES AND REPEAT INTERVALS OF 4,000 FLIGHT CYCLES AS LISTED IN TABLE 203. OF SRM: 53-00-01-2R-12, REPAIR 12 AND FIG. 202/REPAIR 12. TABLE 203/REPAIR 12 AND FIG. 202. REF. L/P# 9064696 REPAIRED PER. EC/RA 5330-06968 PART 3 AND DIP FOR RE-INSPECTION AS LISTED IN SRM: 53-00-01-2R-12 GIVEN IN IAW SRM 53-00-01-2R-12 TABLE 203, PERFORM AN EXTERIOR DETAILED TOMC-APPROVAL FROM SC1ELBYC COMMENT VISUAL INSPECTION OF REPAIR AT 50,000 PTC AND EVERY 4000 CYCLES THEREAFTER QC REVIEWED RECORDS UDPATE QC REVIEWED INIT: AT 50,000 TAFC INIT(-0058) WILL AUTO ITO TO RIR (-0059) RIR: EVERY 4,000 FC.....LN/U253409
